Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


STD/STI or Not
Apr 23, 2010

I've been on Atripla going on 3 years. I live in an arear of the US that has a high pollen count during the Spring months and I have somethimes have some small periodic eczema flare-ups. My question or concern is that though, I had sex with another HIV+ guy and it was not until afterwards that I developed a small rash like patch on my stomach area and another around my upper thigh close to my buttock area, but nothing around the anal area. Is it possible I have another STD or is it just another small eczema flare-up possibly. Both infectd areas itch a little.

Response from Dr. Frascino

Hello,

Unfortunately I cannot diagnose the cause of your rash over the Internet. I would advise you see your HIV specialist for an evaluation. Your description does not sound worrisome for a STD, but it's worth checking out nonetheless to get appropriate treatment to clear up the problem.

Dr. Bob



Previous
Anxiety around HIV
Next
eye splash exposure with HIV and hepatitis infected blood

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement